MAUDE Adverse Event Report: MICROVENTION, INC. TRAXCESS-14; WIRE, GUIDE, CATHETER

MICROVENTION, INC. TRAXCESS-14; WIRE, GUIDE, CATHETER
Model Number GW1420040
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the distributor: 1 unit without product identification in different language.No patient involvement.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite a device return attempt.Ongoing attempts will be made for the device return.Imaging was provided.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation found the traxcess 14 guidewire box was returned without a 27 languages label, which is consistent with the customer provided images and the alleged product issue.
 
Event or Problem Description

Brand Name
TRAXCESS-14
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21095357
Report Number2032493-2025-00034
Device Sequence Number8629448
Product Code DQX
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)240820(17)270731(10)240820
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K080863
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGW1420040
Device Lot Number240820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown